Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had diarrhea and on Lo loestrin fe, taking medication. Will this interrupt my birth control pill?

I am on lo loestrin fe , and had diarrhea approx 10 days ago. It lasted less than 24hours, but I had one or two episodes within a few hours of taking my pill . I take the pill at the exact same time every day. I am worrying myself into a state... What is the likelihood that such an episode would interrupt the effectiveness of my birth control?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Presence of diarrhea will not affect the efficacy of birth control pill . The pill would have been absorbed in sufficient quantity before getting passed in stools.
I hope it helped

Take care
Dr T Shobha
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor